# SDR FDEA201903290747

- Difficulty date: March 29, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[MAIN CABIN SEAT TRACK AT STA 1129 AND RBL 10 SHOWS EVIDENCE OF CORROSION IN THE   CENHTER OF THE TRACK,  (PEELING UP), 2019-03-29] REMOVED LIGHT SURFACE CORROSION AT STA.1129 RBL10 SEAT TRACK REF SRM 51-21-01.   MATERIAL REMOVED .014 INCH AND FOUND WITHIN LIMITS REF 53-00-52-1A FIG.101 SHEET 2   PAGE2.
